Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Had sex. What is the whitish discharge? Why delayed period?

Hi, my boyfriend and i had our first intercourse after dating for almost 8 years. We had sex around 3:30am and around 9:20am i took the first postinor 2 pill . The following day exactly 9:20am i took the second pill. After taking each pill i had a whitish discharge and it delayed my menstruation for 2 days. I menstruate for 5 days and am in the 7th days but having abdominal pains though am through with the menstruation. Am still having the whitish discharge mixed with blood . What is the problems, is it pregnancy or just a side effect? Pls help. Nash
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
It is highly unlikely you are pregnant. Since you started to have menses bleeding you cant be pregnant.
Postinor 2 is an emergency contraception pill. Your method of administration is by book.
The symptoms you are experincing now are side effects of any hormonal pills.
It usually stops after discontinution of treatment.
It will stop with time, if this complains persists for more than a month you should consult a Gync.
Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor